A 46-year-old member asked:
Can i give my 9 yr old child bromfed dm four hours after giving benadryl?
2 doctor answers • 6 doctors weighed in
Pediatrics 46 years experience
Probably: After 4 hours the benadryl level in the body has declined. The bromfed has a similar sedating effect but if this is near bedtime I don't see a problem. Most of these products have little benefit to kids under 12 but are not worrisome if given in proper doses.
192 viewsReviewed >2 years ago
Pediatric Pulmonology 36 years experience
Nasal Saline : If you are giving the medications for an ordinary upper respiratory infection, cool air mist and nasal saline may relieve symptoms. Over the counter medications for children are available but do not tend to be very effective at this age.
191 viewsReviewed >2 years ago
Last updated Apr 17, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.